# SDR CVGA20230324001

- Difficulty date: March 21, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N440CT
- Make and model: Beech 400A
- Aircraft serial: RK534
- Aircraft time: 9,043 hours, 6,898 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Dirty
- Location: Aft Equipment Ba
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

EXPERIENCED SMOKE IN CABIN AND COCKPIT WHICH SMELLED LIKE ENVIRONMENTAL SMOKE. OCCURRED IN CLIMB AT 95% N1 AND 15,000 FEET. UNABLE TO ISOLATE SMOKE SOURCE AT IDLE AFTER LANDING. DUMPED CABIN.
